# SDR NACA201502260004

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT FWD UPPER CORNER OF L1 DOOR OPENING.  REPAIRED CRACK IN SKIN AT FWD UPPER CORNER OF L1 DOOR OPENING IAW SB 737-53A1163, REV 1, REPAIR 65C36941-5 & SR 3-3118154710, REF: 8110-9 ID 201501300008-0002D1.
